# SDR SWAA2024093035759

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#10 A-043 AFT CARGO COMPARTMENT RH Z ANGLE CORRODED STA 727D+6' TO 727D+16' RBL 22 WL 156<[01] BLENED CORROSION ON AFT PIT R/H Z ANGLE. FOUND TO BE 100% MATERIAL LOSS AT MULTIPLE AREAS. FOUND TO BE OUT OF LIMITS. REMOVED R/H Z ANGLE BETWEEN STA 727-767. FABRICATED AND INSTALLED NEW Z ANGLE IAW SRM 53-00-53-1A-2; 53-00-53-2R-5 REPAIR 5; AND DWG146A7500 SHT 233 REV-;[02] VERIFIED ITEM 1 C/W;[03] VERIFIED C/W
